# SDR SWAA2020052078503

- Difficulty date: May 15, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 44,939 hours, 22,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LAV EMERGENCY EXIT SIGN HAS BURNT OUT BULBS / RELAMPED & PERFORMED A GOOD TEST OF THE AFT LAV EMERGENCY EXIT SIGN PER AMM 33-51-01-960-801
